Skip to content

Anomalies

Lamont, O. A., & Thaler, R. H. (2003). Anomalies: The Law of One Price in Financial Markets. Journal of Economic Perspectives, 17(4), 191-202.

Type
Journal article
Intellectual base
Primary research
Year
2003
Volume
17
Issue
4
Pages
191-202
DOI
10.1257/089533003772034952
DOI registrant
American Economic Association
Link
https://doi.org/10.1257/089533003772034952
Cited from
biology_ecology, economics_finance

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 2 citations: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:6ec489287c97 · see in the full table